Carregant...
Carregant...

Vés al contingut (premeu Retorn)

The Frobenius traces distribution for modular Abelian surfaces

Autor
Gonzalez, J.
Tipus d'activitat
Article en revista
Revista
Rmanujan journal
Data de publicació
2014-02-01
Volum
33
Número
2
Pàgina inicial
247
Pàgina final
261
DOI
https://doi.org/10.1007/s11139-013-9543-6 Obrir en finestra nova
Projecte finançador
Aritmética de funciones L y estructuras de Galois.
Repositori
http://hdl.handle.net/2117/21870 Obrir en finestra nova
Resum
We prove that there exist at least 15 pairs of measures for which the two normalized Frobenius traces on modular Abelian surfaces are equidistributed. Under an assumption about stochastic independence, we prove that there are exactly 18 such pairs of measures. Moreover, we describe all of them by giving their moments and distributions.
Citació
Gonzalez, J. The Frobenius traces distribution for modular Abelian surfaces. "Rmanujan journal", Febrer 2014, vol. 33, núm. 2, p. 247-261.
Paraules clau
Modular Abelian surfaces, Sato-Tate distribution, VARIETIES
Grup de recerca
TN - Grup de Recerca en Teoria de Nombres

Participants